# SDR SWAA2015090343488

- Difficulty date: August 25, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 53,597 hours, 31,190 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER 92.7, RIB CRACKED AT THE SECOND FROM REAR VERTICAL STIFFENER.  REPAIRED RIB IAW SRM.
